# SDR 96ZZZX4780

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192GA
- Make and model: Beech 1900
- Aircraft serial: UB17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLL/ELH - FLT 467 - PILOT REPORT:  LEFT MAIN GEAR LIGHT WOULD NOT ILLUMINATE WHEN GEAR IS EXTENDED.  NO GEAR HORN OR GEAR UNSAFE LIGHT.  LEFT GEAR LIGHT WOULD NOT ILLUMINATE WITH MANUAL EXTENSION.  AIRCRAFT DIVERTED TO MIA AND LANDED WITHOUT INCIDENT.  PLACED AIRCRAFT ON JACKS, SWUNG GEAR.  FOUND LIGHT BULBS BURNED OUT.  REMOVED AND REPLACED ALL FOUR BULBS.  CYCLED GEAR SEVERAL TIMES.  LANDING GEAR INDICATOR OPERATIONAL CHECKS GOOD.  (X)
